# SDR ASAA0280667

- Difficulty date: December 23, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 593795421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, BRACKET BELOW 'Y' DUCT IN ACCY COMPARTMENT IS CRACKED.  REPLACED BRACKET PER SRM 51-10-3, 51-30-1 AND DAC DWG 5937954.  (M)
